# SDR DALA2023050303453

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 93,827 hours, 42,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:602. CORRECTIVE ACTION: INSPECTED FOUND ALL DOOR EMERGENCY LIGHTS OPERATIONAL. (2745684)
